# SDR DXTA200702459

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 9,450 hours, 5,991 cycles
- Engine: Allsn AE3007C
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 5,000 FT, AUTOPILOT WAS ENGAGED THEN DISENGAGED WITH AN ABRUPT PITCH UP MOMENT.  SHORTLY AFTER RETRIMMING, A/P DISENGAGED AGAIN, BUT WITH NO PITCH CHANGE.  IT WAS DECIDED NOT TO RE-ENGAGE THE A/P.  A SHORT TIME LATER WE RELIZED THAT WE HAD A JAMMED STAB AT -1.3.  WE FOLLOWED THE APPROPRIATE CHECKLIST.  BURNED FUEL TO LAND, LESS THAN 27,000 LBS AND LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED HORIZONTAL STAB. ACTUATOR ECM WITH MODIFIED ECM IAW CESSNA 750MM. 27-40-00.
